# SDR CAL950500

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0010 - THE NR 1 HYDRAULIC SYSTEM QUANTITY WAS LOST WHILE ENROUTE FROM IAH TO ORY.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE FROM THE LEFT ENGINE DRIVEN PUMP TO THE PRESSURE MODULE LEAKING.  THE HYDRAULIC PRESSURE LINE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE LT AND RT ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED.  THE ENGINES WERE RUN AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
